MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553750
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.However, the complainant reported that the device was not expired.(b)(4).The complainant indicated that the device has been disposed of and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to the second of two devices used during the same procedure.It was reported to boston scientific corporation that a hot axios stent was to be implanted to treat a pancreatic walled-off necrosis (won) during an esophagogastroduodenoscopy (egd) with stent placement procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the distal flange of the stent deployed prematurely and was not fully in the collection.The device was removed from the patient with the stent still partially deployed on the delivery system.The physician attempted to place a cold axios stent, but the same issue occurred.A different device was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
AXIOS
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8518220
Report Number3005099803-2019-01873
Device Sequence Number1465779
Product Code PCU
UDI-Device Identifier08714729904632
UDI-Public08714729904632
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553750
Device Catalogue Number50271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1